Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 1798050, 6 pages
http://dx.doi.org/10.1155/2016/1798050
Research Article

Approximate Solution of Volterra-Stieltjes Linear Integral Equations of the Second Kind with the Generalized Trapezoid Rule

1Department of Mathematics, Kyrgyz-Turkish Manas University, Bishkek, Kyrgyzstan
2Department of Mathematics, Sakarya University, Sakarya, Turkey
3Department of Applied Mathematics and Informatics, Kyrgyz-Turkish Manas University, Bishkek, Kyrgyzstan

Received 21 June 2016; Revised 15 August 2016; Accepted 24 August 2016

Academic Editor: Soheil Salahshour

Copyright © 2016 Avyt Asanov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. S. Apartsyn, Nonclassical Linear Volterra Equations of the First Kind, VSP, TB Utrecht, The Netherlands, 2003.
  2. A. L. Bukhgeim, Volterra Equations and Inverse Problems, VSP, Utrecht, The Netherlands, 1999.
  3. J. Banaś and D. O'Regan, “Volterra-Stieltjes integral operators,” Mathematical and Computer Modelling, vol. 41, no. 2-3, pp. 335–344, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. Banaś, J. R. Rodriguez, and K. Sadarangani, “On a class of Urysohn-Stieltjes quadratic integral equations and their applications,” Journal of Computational and Applied Mathematics, vol. 113, no. 1-2, pp. 35–50, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. L. M. Delves and J. Walsh, Numerical Solution of Integral Equations, Oxford University Press, New York, NY, USA, 1974.
  6. M. Federson and R. Bianconi, “Linear Volterrra-Stieltjes integral equations in the sense of the Kurzweil-Henstock integral,” Archivum Mathematicum, vol. 37, no. 4, pp. 307–328, 2001. View at Google Scholar
  7. M. Federson, R. Bianconi, and L. Barbanti, “Linear Volterra integral equations,” Acta Mathematicae Applicatae Sinica, vol. 18, no. 4, pp. 553–560, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. D. Polyanin and A. V. Manzhirov, Handbook of Integral Equations, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2nd edition, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. K. Maleknejad and N. Aghazadeh, “Numerical solution of Volterra integral equations of the second kind with convolution kernel by using Taylor-series expansion method,” Applied Mathematics and Computation, vol. 161, no. 3, pp. 915–922, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. A. Darwish and J. Henderson, “Nondecreasing solutions of a quadratic integral equation of Urysohn-Stieltjes type,” Rocky Mountain Journal of Mathematics, vol. 42, no. 2, pp. 545–566, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. A. Isaacson and R. M. Kirby, “Numerical solution of linear Volterra integral equations of the second kind with sharp gradients,” Journal of Computational and Applied Mathematics, vol. 235, no. 14, pp. 4283–4301, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. T. Diogo, N. J. Ford, P. Lima, and S. Valtchev, “Numerical methods for a Volterra integral equation with non-smooth solutions,” Journal of Computational and Applied Mathematics, vol. 189, no. 1-2, pp. 412–423, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. S. Zhang, Y. Lin, and M. Rao, “Numerical solutions for second-kind Volterra integral equations by Galerkin methods,” Applications of Mathematics, vol. 45, no. 1, pp. 19–39, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. Asanov, “The derivative of a function by means of an increasing function,” Manas Journal of Engineering, no. 1, pp. 18–64, 2001 (Russian). View at Google Scholar
  15. A. Asanov, M. H. Chelik, and A. Chalish, “Approximating the Stieltjes integral by using the generalized trapezoid rule,” Le Matematiche, vol. 66, no. 2, pp. 13–21, 2011. View at Google Scholar · View at MathSciNet
  16. A. Asanov, “Volterra-stielties integral equations of the second kind and the first kind,” Manas Journal of Engineering, no. 2, pp. 79–95, 2002 (Russian). View at Google Scholar